Annual symposium of the Protein Society

Symposium speakers and topics will provide a dynamic balance between the high-value protein science topics you've come to expect at a Protein Society Symposium:

Folding
Design of Activity
Proteins & Disease
Thermodynamics
Protein Disorder
As well as focusing on the trending areas of research and current developments in protein science.

Chemical Biology
Systems Biology
Protein Engineering: Biofuels
Evolution
Cellular Milieu
Proteins as Therapeutics
+ show speakers and program
Day 2: Monday, August 6, 2012
7:30 - 8:30 AM
Members Business Meeting
Symposium 6
Symposium 7
Proteins & Disease
Evolution
8:30AM - 8:35AM Intro from Session Chair
Dr. Jean Baum, Rutgers University
|
Dr. Eric Ortlund, Emory University
8:35AM
Dr. Roger Tsien, UC - San Diego
|
Dr. Antony Dean, University of Minnesota
9:05AM
Dr. Sheena Radford, University of Leeds
|
Dr. Richard Wolfenden, University of North Carolina
9:35AM
30 Min. Coffee Break
30 Min. Coffee Break
10:05AM
Dr. Steven Finkbeiner, UC - San Francisco
|
Dr. Dan S. Tawfik, Weizmann Inst. of Science
10:35AM
Young Investigator Talk
|
Young Investigator Talk
10:50AM
Young Investigator Talk
|
Young Investigator Talk
11:05AM
Dr. Jean Baum, Rutgers University
|
Dr. Eric Ortlund, Emory University
11:35 to 1:00 Mentoring Committee Workshop: How to Give a Great Talk
$10 Box Lunch Provided. Attendance is limited.
11:35 to 1:00 The Educator’s Luncheon
$20 Lunch Provided. Attendance is limited
11:30 to 1:30 Graduate Program Fair
Exhibitor Workshops 12-1PM
Symposium 8
Symposium 9
Cellular Milieu
Design of Activity
1:00PM - 1:05PM Intro from Session Chair
Dr. Annalisa Pastore, National Inst. for Medical Research
|
Dr. Tanja Kortemme, UC - San Francisco
1:05PM
Dr. Gideon Schreiber, Weizmann Inst. of Science
|
Fleishman, Weizmann Inst. of Science
1:35PM
Dr. Peter Crowley, NUI, Galway
|
Dr. Jacqui Matthews, University of Sydney
2:05PM
30 Min. Coffeee Break
30 Min. Coffee Break
2:35PM
Dr. Conggang Li, University of North Carolina
|
t Iverson, University of Texas, At Austin
3:05PM
Young Investigator Talk
|
Young Investigator Talk
3:20PM
Young Investigator Talk
|
Young Investigator Talk
3:35PM
Dr. Annalisa Pastore, National Inst. for Medical Research
|
Dr. Tanja Kortemme, UC - San Francisco
4:00PM - 6:00PM
Poster Displays & Exhibit Hall
Protein Disorder
Chemical Biology
8:30AM - 8:35AM Intro from Session Chair
Dr. Richard Kriwacki, St. Jude Children's Hospital
|
Dr. Jason Chin, MRC - LMB
8:35AM
Dr. Madan Babu, MRC - LMB
|
Dr. Chuan He, Unversity of Chicago
9:05AM
Dr. Ashok Deniz, Scripps Research Inst.
|
Dr. Alanna Schepartz, Yale University
9:35AM
30 Min. Coffee Break
30 Min. Coffee Break
10:05AM
Dr. Michael Rexach, UC - Santa Cruz
|
Dr. Kevin Weeks, University of North Carolina
10:35AM
Young Investigator Talk
|
Young Investigator Talk
10:50AM
Young Investigator Talk
|
Young Investigator Talk
11:05AM
Dr. Richard Kriwacki, St. Jude Children's Hospital
|
Dr. Jason Chin, MRC - LMB
11:35 to 1:00 Mentoring Committee Workshop: How to Write an Effective Paper
$10 Box Lunch Provided. Attendance is limited.
12:00 to 1:00 Undergraduate Student Research Session
$10 Box Lunch Provided. Attendance is limited.
11:45 to 12:45 Lunch Open Forum: Alpha-synuclein
$10 Box Lunch Provided. Attendance is limited.
12:00 to 1:00 Exhibitor Workshops
Symposium 3
Symposium 4
Biofuels
Proteins as Therapeutics
1:00PM - 1:05PM Intro from Session Chair
Dr. Neil Clarke, Genome Institute of Singapore
|
Dr. Paul Carter, Genentech
1:05PM
Dr. Michelle Chang, UC - Berkeley
|
Dr. James Wells, UC - San Francisco
1:35PM
Dr. Robert Blankenship, Washington University in St. Louis
|
Dr. James Marks, UC - San Francisco
2:05PM
30 Min. Coffee Break
30 Min. Coffee Break
2:35PM
Dr. John Dueber, UC - Berkeley
|
Dr. Pim Stemmer, Amunix
3:05PM
Young Investigator Talk
|
Young Investigator Talk
3:20PM
Young Investigator Talk
|
Young Investigator Talk
3:35PM
Dr. Neil Clarke, Genome Institute of Singapore
|
Dr. Paul Carter, Genentech
4:00PM - 6:00PM
Poster Displays & Exhibit Hall
Poster Viewing
5:30-6:30PM Mix & Mingle
Poster Displays & Exhibit Hall
Mix & Mingle
8:00PM - 10:00PM
Special Symposium on Thermodynamics in Memory of Dr. Gary Ackers
8:00PM
Welcome from the Chair
Dr. Dorothy Beckett, University of Maryland
8:10PM
Dr. Carl Frieden, Washington University in St. Louis
8:40PM
Dr. Madeline Shea, University of Iowa
9:10PM
Dr. Bertrand Garcia-Mareno, Johns Hopkins Universtiy
9:40PM
Dr. Dorothy Beckett, University of Maryland
Protein Disorder
Chemical Biology
8:30AM - 8:35AM Intro from Session Chair
Dr. Richard Kriwacki, St. Jude Children's Hospital
|
Dr. Jason Chin, MRC - LMB
8:35AM
Dr. Madan Babu, MRC - LMB
|
Dr. Chuan He, Unversity of Chicago
9:05AM
Dr. Ashok Deniz, Scripps Research Inst.
|
Dr. Alanna Schepartz, Yale University
9:35AM
30 Min. Coffee Break
30 Min. Coffee Break
10:05AM
Dr. Michael Rexach, UC - Santa Cruz
|
Dr. Kevin Weeks, University of North Carolina
10:35AM
Young Investigator Talk
|
Young Investigator Talk
10:50AM
Young Investigator Talk
|
Young Investigator Talk
11:05AM
Dr. Richard Kriwacki, St. Jude Children's Hospital
|
Dr. Jason Chin, MRC - LMB
11:35 to 1:00 Mentoring Committee Workshop: How to Write an Effective Paper
$10 Box Lunch Provided. Attendance is limited.
12:00 to 1:00 Undergraduate Student Research Session
$10 Box Lunch Provided. Attendance is limited.
11:45 to 12:45 Lunch Open Forum: Alpha-synuclein
$10 Box Lunch Provided. Attendance is limited.
12:00 to 1:00 Exhibitor Workshops
Symposium 3
Symposium 4
Biofuels
Proteins as Therapeutics
1:00PM - 1:05PM Intro from Session Chair
Dr. Neil Clarke, Genome Institute of Singapore
|
Dr. Paul Carter, Genentech
1:05PM
Dr. Michelle Chang, UC - Berkeley
|
Dr. James Wells, UC - San Francisco
1:35PM
Dr. Robert Blankenship, Washington University in St. Louis
|
Dr. James Marks, UC - San Francisco
2:05PM
30 Min. Coffee Break
30 Min. Coffee Break
2:35PM
Dr. John Dueber, UC - Berkeley
|
Dr. Pim Stemmer, Amunix
3:05PM
Young Investigator Talk
|
Young Investigator Talk
3:20PM
Young Investigator Talk
|
Young Investigator Talk
3:35PM
Dr. Neil Clarke, Genome Institute of Singapore
|
Dr. Paul Carter, Genentech
4:00PM - 6:00PM
Poster Displays & Exhibit Hall
Poster Viewing
5:30-6:30PM Mix & Mingle
Poster Displays & Exhibit Hall
Mix & Mingle
8:00PM - 10:00PM
Special Symposium on Thermodynamics in Memory of Dr. Gary Ackers
8:00PM
Welcome from the Chair
Dr. Dorothy Beckett, University of Maryland
8:10PM
Dr. Carl Frieden, Washington University in St. Louis
8:40PM
Dr. Madeline Shea, University of Iowa
9:10PM
Dr. Bertrand Garcia-Mareno, Johns Hopkins Universtiy
9:40PM
Dr. Dorothy Beckett, University of Maryland
Symposium 13
Symposium 14
Synthetic Biology
Chaperone, Proteasomes, & Other Machines
8:30AM - 8:35AM Intro from Session Chair
Dr. Andy Ellington, Ujiversity of Texas at Austin
|
Dr. Judith Frydman, Stanford University
8:35AM
Dr. Oliver Rackham, Western Australian Inst. for Medical
|
Dr. Walid A. Houry, Unversity of Toronto
9:05AM
Dr. Virginia Cornish, Columbia University
|
Dr. Vishva Dixit, Genentech
9:35AM
30 Min. Break
30 Min. Break
10:05AM
Clyde A. Hutchison III, JCVI
|
Dr. Rachel Klevit, University of Washington
10:35AM
Young Investigator Talk
|
Young Investigator Talk
10:50AM
Young Investigator Talk
|
Young Investigator Talk
11:05AM
Dr. Andy Ellington, Ujiversity of Texas at Austin
|
Dr. Judith Frydman, Stanford University

5 Aug - 8 Aug 2012

San Diego
United States of America
meeting website